# SDR SIMA20121218015

- Difficulty date: December 18, 2012
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 27,001 hours, 22,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CEILING EMERGENCY LIGHT AT PASSENGER SEAT 11A FLICKERS ON AND OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  UNPLUGGED AND RE-PLUGGED CONNECTION.  FOUND TO BE OK IAW EMB M/M 33-50-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
